# SDR MALA060160

- Difficulty date: March 14, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 15,300 hours, 14,758 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: HC537H0340000
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ENTRANCE DOOR UPPER HINGE ON FUSELAGE SUPPORT DIAPHRAGM, FORWARD AT FRAME 15 DAMAGED.  REPLACED SUPPORT DIAPHRAGM; P/N HC537H0340-000 IAW MESABA EOA53467.
